# SDR CALA9700469

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 7373T0
- Aircraft serial: 23570
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 303-312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD ENTRY FLOOR SUPPORT T-FITTING CORRODED BETWEEN STA 303 AND 312 AT RBL 25.  THE T-FITTING WAS REMOVED AND REPLACED IAW ECRA 5310-03447.
